# SDR UPS97823778

- Difficulty date: June 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt  Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, RT WING L/E SECTION BETWEEN PYLONS ON TOP, AT FRONT SPAR, SKIN HAS 2 AREAS OF MODERATE FLAKING CORROSION, 36 FROM I/B END.  REPAIRED IAW SRM 57-2-1 AND 51-1-21.
